# SDR REXA2013061701002

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOORBEAM AT LBL 12 CRACKED AT FS 280,  BACK-UP FITTING ATTACHMENT.  REPAIRED LBL 12 FLOORBEAM IAW EO R53385.
